# SDR HNAA0600120

- Difficulty date: October 17, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 46,553 hours, 51,790 cycles
- Engine: Pwa PW120A
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND STRAIGHT AND LEVEL FLIGHT THE NR 2 PROP RPM WOULD NOT STABILIZE, FLUXED FROM 940 TO 1050.  RAN TEMPORARY WIRE (10008C22) FROM WING ROOT CONNECTOR 6121P7-C TO 9811TB 159-1G.
